# SDR 99ZZZX2032

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7385W
- Make and model: Cessna 152
- Aircraft serial: 15284502
- Engine: Lyc O235L2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Breather
- Part number: 040034313
- Condition: Froze
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BREATHER PIPE FROZEN.  DID NOT HAVE SECONDARY HOLE, HIGH ENOUGH IN TUBE CAUSED SEAL TO BLOW OUT.
